Skip to content

Research at St Andrews

Distributive block structures and their automorphisms

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

The experimental units in a statistical experiment are frequently grouped into blocks in one or more ways. When the different families of blocks fit together in a well-behaved way we have a distributive block structure. We show that the orbits of the automorphism group of a distributive block structure on pairs of experimental units are precisely the sets which the combinatorial structure leads one to expect. Possible generalizations of this result are discussed.
Close

Details

Original languageEnglish
Title of host publicationCombinatorial Mathematics VIII
Subtitle of host publicationProceedings, Geelong, Australia, 1980
EditorsKevin L. McAvaney
Place of PublicationBerlin
PublisherSpringer-Verlag
Pages115-124
Number of pages10
ISBN (Print)3-540-10883-1
Publication statusPublished - 1981

Publication series

NameLecture Notes in Mathematics
Volume884

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Substitutes for the non-existent square lattice designs for 36 varieties

    Bailey, R. A., Cameron, P. J., Soicher, L. H. & Williams, E. R., 4 Mar 2020, In : Journal of Agricultural, Biological and Environmental Statistics. First Online

    Research output: Contribution to journalArticle

  2. Appendage to: Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 29 Oct 2019, In : Statistical Papers. First Online, 2 p.

    Research output: Contribution to journalArticle

  3. Multi-part balanced incomplete-block designs

    Bailey, R. A. & Cameron, P. J., 18 Apr 2019, In : Statistical Papers. 60, 2, p. 405-426 22 p.

    Research output: Contribution to journalArticle

  4. Substitutes for the non-existent square lattice designs for 36 varieties (Extended Abstract)

    Bailey, R. A. & Cameron, P. J., 1 Apr 2019, Biuletyn Oceny Odmian. Gacek, E. (ed.). Słupia Wielka, Vol. 35. p. 11-13 3 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. Equitable partitions of Latin-square graphs

    Bailey, R. A., Cameron, P. J., Gavrilyuk, A. L. & Goryainov, S. V., 1 Mar 2019, In : Journal of Combinatorial Designs. 27, 3, p. 142-160

    Research output: Contribution to journalArticle

ID: 252298559

Top